MathSciNet Relay Station
MathSciNet bibliographic data
MR1685272 47-02 (30E10 46M99 47A16 54H99)
Grosse-Erdmann, Karl-Goswin Universal families and hypercyclic operators. Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 3, 345–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement